MathSciNet Relay Station
MathSciNet bibliographic data
MR1985213 34M50 (30E25 34M40)
Kapaev, Andrei A. Riemann-Hilbert problem for bi-orthogonal polynomials. J. Phys. A 36 (2003), no. 16, 4629–4640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement